# SDR SWAA2015100744642

- Difficulty date: August 10, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR PAN UPPER WEB FLOOR SUPPORT CORRODED.  R & R SUPPORT IAW SRM & DWG.
